MAUDE Adverse Event Report: ARTHROCARE CORP. SABER 30 DEGREE ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. SABER 30 DEGREE ICW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number AC4330-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after deactivation of the wand the machines error alarm went off.I unplugged the wand and the alarm still went off.I the switched the quantum 2 off to silence the machine.A competitor wand was used to complete the procedure.No patient injuries were reported.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation.We cannot determine if there is a relationship between the device and the incident because the product was not returned for evaluation.Visual inspection and functional testing could not be performed because the device in question was not returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence factors that could have led to an error message ¿alarm¿ includes: it is possible that an e-1 error was experienced which is due to both the ablate and coagulation buttons being simultaneously activated.Also, an e-2 may have been experienced which can be caused by the wand becoming disconnected when the foot control was inadvertently activated.Other factors unrelated to the manufacture or design of the device which could have contributed to the reported event is the controller or foot control which were not returned for evaluation.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
SABER 30 DEGREE ICW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key7107362
Report Number3006524618-2017-00410
Device Sequence Number1182665
Product Code GEI
UDI-Device Identifier00817470004854
UDI-Public(01)00817470004854(17)180201(10)1096515
Combination Product (Y/N)N
PMA/510(K) Number
K033584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2018
Device Model NumberAC4330-01
Device Catalogue NumberAC4330-01
Device Lot Number1096515
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1